This query is regarding my husband's health. Three months back, my husband underwent surgery for pituitary macroadenoma. He was advised Hisone steroid tablet for three months. But he has a headache on and off. He has gained 9 kg in three months, though he eats very little. Yesterday, we took the third month follow up MRI scan and I wanted to share below findings in the MRI report.
Also when I look at the scan films, near the pituitary gland few residual part of the tumor is seen. I am requesting you to have a look at my query and respond me how the report looks like. I am more anxious to know about this. Please help me to understand the current status of my husband's health.
Welcome to icliniq.com.
The MRI (attachment removed to protect patient identity) does not show a residual or recurrent tumor as per what you have written as part of the MRI report.
Hisone (Hydrocortisone) is a steroid supplement for hormonal imbalance which may occur after pituitary surgery.
The so-called 'residual tumour' which you have interpreted, may be postoperative changes which is common after pituitary surgery.
If the four points that you have written is what was written on the report, then you should not worry. Meet your operating surgeon for further advice regarding Hisone which may cause weight gain. Best wishes.
For more information consult a neuro surgeon online --> https://www.icliniq.com/ask-a-doctor-online/neuro-surgeon
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. limited history, two plausible causes of your insomnia can be made out. Cabergoline is a dopamine agonist, which has stimulating properties. However, you cannot quit taking it because it is needed in your case. Hypothalamus is connected to the pit... Read fullCan I use Hydrozole for jock itch?
Hydrozole (combination of Hydrocortisone and Clotrimazole) cream contains steroid and should not be used as a treatment for jock itch (fungal infection of the groin) ... Read fullI have irregular periods with elevated cortisol and estradiol. Please help.
Thank you doctor, Here is the picture of the rashes and the link to access my reports online for your reference. Read full
Ask your health query to a doctor online?Ask a Neuro Surgeon Now